# SDR DALA2021080904544

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 92,116 hours, 41,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 665 R3 DOOR WILL NOT DISARM. CORRECTIVE ACTION: FOUND SOME DEBRIS AT FWD GIRT FLOOR FITTING. CLEANED SAME. OPS CHECKED SLIDE ARM/DISARM. (7628620)
